# SDR DALA2014062403772

- Difficulty date: June 17, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 52,302 hours, 40,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Condition: Damaged
- Location: Bs 229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BELLY SKIN REPLACEMENT IT WAS DISCOVERED THAT BS 229 LONGERON L25L DAMAGED. REMOVED DAMAGED SECTION AND REPLACED IAW SRM 53-02.
